# SDR CALA2016060695433

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 71,461 hours, 8,211 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESS ENG 1' EICAS STATUS MSG DISPLAYED.  ENG PUMP 1 OUTPUT PRESS LESS THAN 1400 PSI.  EMER DECLARED.  FOUND PRESS HOSE FROM ENG DRIVEN PUMP RUNNING UP RACEWAY, CHAFED THROUGH BY CLAMP.  REPLACED HOSE & CLAMP.  ACCOMPLISHED LEAK CHECK IAW AMM 29-15-05.
